# SDR USAA2012060700004

- Difficulty date: May 25, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 3,358 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON R1 DOORWAY THRESHOLD FITTING BETWEEN FR16 TO FR20.  REPLACED R1 DOORWAY THRESHOLD FITTING BETWEEN FR16 TO FR20 IAW A319 SRM 51-42-11 & 51-44-11.
